MathSciNet Relay Station
MathSciNet bibliographic data
MR2180889 58J50 (35P15 53C20)
Colbois, Bruno; El Soufi, Ahmad Eigenvalues of the Laplacian acting on $p$-forms and metric conformal deformations. Proc. Amer. Math. Soc. 134 (2006), no. 3, 715–721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement